# SDR DALA2015032602407

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT AT FRAME 34 BETWEEN STR 42R AND STR 43R  IN FWD CARGO COMPARTMENT.  MEASURES APPROXIMATELY L:0.718", W:0.250", D:0.002", SSI532180. FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231712.
